Title: An approximate approach of global optimization for polynomial programming problems
Authors: Li, HL
Chang, CT
資訊管理與財務金融系 註:原資管所+財金所
Department of Information Management and Finance
Keywords: global optimization;linearization;polynomial program
Issue Date: 16-Jun-1998
Abstract: Many methods for solving polynomial programming problems can only find locally optimal solutions. This paper proposes a method for finding the approximately globally optimal solutions of polynomial programs. Representing a bounded continuous variable x(i) as the addition of a discrete variable d(i) and a small variable epsilon(i), a polynomial term x(i)x(j) can be expanded as the sum of d(i)x(j), d(j) epsilon(i) and epsilon(i) epsilon(j). A procedure is then developed to fully linearize d(i)x(j) and d(j) epsilon(i), and to approximately linearize epsilon(i) epsilon(j) with an error below a pre-specified tolerance. This linearization procedure can also be extended to higher order polynomial programs. Several polynomial programming examples in the literature are tested to demonstrate that the proposed method can systematically solve these examples to find the global optimum within a pre-specified error. (C) 1998 Elsevier Science B.V.
URI: http://hdl.handle.net/11536/32559
ISSN: 0377-2217
Journal: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH
Volume: 107
Issue: 3
Begin Page: 625
End Page: 632
Appears in Collections:Articles


Files in This Item:

  1. 000074031900010.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.